# SDR AU960088

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- System (JASC): 2432 · Battery/Charger System
- Part: Terminal
- Condition: Broken
- Location: Battery/Charger
- Component: Cessna, 152
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY CABLE POSITIVE TERMINAL BROKEN - FREE END OF CABLE SHORT CIRCUITED ALTERNATOR OUTPUT TO BATTERY BOX
